MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SKY 1 LEVEL PLTE 22MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SKY 1 LEVEL PLTE 22MM TI; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186801022
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020, it was found that there was no product code on the label of the plate before it was used on the patient in a cervical spondylosis procedure.Another one was used to complete the surgery.There was no patient consequence reported.This report is for a skyline one level plate, 22mm.This is report 1 of 1 for (b)(4).

Brand Name
SKY 1 LEVEL PLTE 22MM TI
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10448319
Report Number1526439-2020-01520
Device Sequence Number3558308
Product Code KWQ
UDI-Device Identifier10705034133591
UDI-Public(01)10705034133591
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186801022
Device Catalogue Number186801022
Device Lot Number245712
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/25/2020
Patient Sequence Number1